nLab
Antonio Cegarra

Antonio Martínez Cegarra is a Spanish mathematician, who is in the Departamento de Álgebra of the Universidad de Granada, Spain. He has published extensively in homotopical and homological algebra, and non-abelian cohomology. A (partial) list of his publications is here.

References

  • M. Bullejos, A. M. Cegarra and J. Duskin, On catn^n -groups and homotopy types , J. Pure Appl. Alg., 86, (1993), 135 – 154.

  • Antonio Martínez Cegarra; Benjamın A. Heredia ; Josué Remedios, Double groupoids and homotopy 2-types Appl. Categ. Struct. 20, No. 4, 323-378 (2012), see also arXiv:1003.3820.

category: people

Revised on April 25, 2013 11:10:30 by Tim Porter (95.147.236.80)